Home Bent functions on a finite Abelian group
Article
Licensed
Unlicensed Requires Authentication

Bent functions on a finite Abelian group

  • O. A. LOGACHEV , A. A. SALNIKOV and V. V. YASHCHENKO
Published/Copyright: October 9, 2009
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 7 Issue 6

Published Online: 2009-10-09
Published in Print: 1997

Walter de Gruyter

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/dma.1997.7.6.547/html
Scroll to top button